# SDR HEEA968404

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Set
- Part number: 412010145105
- Condition: Separated
- Location: M/R
- Part time: 1,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPERS SEPARATED CAUSING LEAD AND LAG PROBLEMS.  SEE MMIR # HEEA0008404 FOR ADDITIONAL DAMPER SET REPLACED.
